MAUDE Adverse Event Report: ABBOTT MEDICAL SÉGUIN¿; RING, ANNULOPLASTY

ABBOTT MEDICAL SÉGUIN¿; RING, ANNULOPLASTY
Model Number SARP-28
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 28mm seguin semi-rigid saddle ring was chosen for a mitral valve plasty procedure.During procedure, after suturing the ring, a water test revealed regurgitation around the p2¿p3 region.Although the sutures were securely tied, the regurgitation persisted.Various corrective measures were attempted, but the situation did not improve.Therefore, the ring was temporarily removed.Since the original mitral regurgitation was not of a particularly severe grade, the procedure was ultimately completed without reimplanting the annuloplasty ring.The patient was reported stable.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
It was reported that a water test revealed regurgitation after suturing the ring.Although the sutures were securely tied, the regurgitation persisted.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was also reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
SÉGUIN¿
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23154635
Report Number2135147-2025-05442
Device Sequence Number18687107
Product Code KRH
UDI-Device Identifier05415067044792
UDI-Public(01)05415067044792(17)251106
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2025
Device Model NumberSARP-28
Device Catalogue NumberSARP-28
Device Lot Number8215161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown